# SDR IPXA2024120286460

- Difficulty date: October 22, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,196 hours, 25,759 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STRUT MOUNTED DOOR LOWER AFT TRAILING EDGE IS DELAMINATED. DOT AA002. REVIEWED
